# SDR VNAA2021030199920

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 36,680 hours, 35,641 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SEAT TRACKS AT LBL9 CORRODED AND REQUIRE REPLACEMENT IN THE FOLLOWING STATIONS. FS477 TO FS484, FS485 TO FS565, FS581 TO FS677, FS677 TO FS830,
